Amann H: Periodic solutions of semilinear parabolic equations. In Nonlinear Analysis: A Collection of Papers in Honor of Erich H. Rothe. Academic Press, New York, NY, USA; 1978:1–29.
Guo D: Periodic boundary value problems for second order impulsive integro-differential equations in Banach spaces. Nonlinear Analysis: Theory, Methods & Applications 1997,28(6):983–997. 10.1016/S0362-546X(97)82855-6
Yong L, Fuzhong C, Zhenghua L, Wenbin L: Periodic solutions for evolution equations. Nonlinear Analysis: Theory, Methods & Applications 1999,36(3):275–293. 10.1016/S0362-546X(97)00626-3
Erbe LH, Liu X: Existence of periodic solutions of impulsive differential systems. Journal of Applied Mathematics and Stochastic Analysis 1991,4(2):137–146. 10.1155/S1048953391000102
Liu JH: Bounded and periodic solutions of finite delay evolution equations. Nonlinear Analysis: Theory, Methods & Applications 1998,34(1):101–111. 10.1016/S0362-546X(97)00606-8
Li Y, Xing W: Existence of positive periodic solution of a periodic cooperative model with delays and impulses. International Journal of Mathematics and Mathematical Sciences 2006, 2006: 16 pages.
Benkhalti R, Ezzinbi K: Periodic solutions for some partial functional differential equations. Journal of Applied Mathematics and Stochastic Analysis 2004,2004(1):9–18. 10.1155/S1048953304212011
Sattayatham P, Tangmanee S, Wei W: On periodic solutions of nonlinear evolution equations in Banach spaces. Journal of Mathematical Analysis and Applications 2002,276(1):98–108. 10.1016/S0022-247X(02)00378-5
Wang JR: Linear impulsive periodic system on Banach space. Proceedings of the 4th International Conference on Impulsive and Hybrid Dynamical Systems (ICIDSA '07), July 2007, Nanning, China 5: 20–25.
Wang G, Yan J: Existence of periodic solution for first order nonlinear neutral delay equations. Journal of Applied Mathematics and Stochastic Analysis 2001,14(2):189–194. 10.1155/S1048953301000144
Xiang X, Ahmed NU: Existence of periodic solutions of semilinear evolution equations with time lags. Nonlinear Analysis: Theory, Methods & Applications 1992,18(11):1063–1070. 10.1016/0362-546X(92)90195-K
Baĭnov D, Simeonov P: Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics. Volume 66. Longman Scientific & Technical, Harlow, UK; 1993:x+228.
Chu H, Ding S: On the existence of a periodic solution of a nonlinear ordinary differential equation. International Journal of Mathematics and Mathematical Sciences 1998,21(4):767–774. 10.1155/S0161171298001070
Liu X: Impulsive stabilization and applications to population growth models. The Rocky Mountain Journal of Mathematics 1995,25(1):381–395. 10.1216/rmjm/1181072290
Yang T: Impulsive Control Theory, Lecture Notes in Control and Information Sciences. Volume 272. Springer, Berlin, Germany; 2001:xx+348.
Naito T, van Minh N, Miyazaki R, Shin JS: A decomposition theorem for bounded solutions and the existence of periodic solutions of periodic differential equations. Journal of Differential Equations 2000,160(1):263–282. 10.1006/jdeq.1999.3673
Wei W, Xiang X: Anti-periodic solutions for first and second order nonlinear evolution equations in Banach spaces. Journal of Systems Science and Complexity 2004,17(1):96–108.
Lakshmikantham V, Baĭnov DD, Simeonov PS: Theory of Impulsive Differential Equations, Series in Modern Applied Mathematics. Volume 6. World Scientific, Teaneck, NJ, USA; 1989:xii+273.
Ahmed NU: Some remarks on the dynamics of impulsive systems in Banach spaces. Dynamics of Continuous Discrete and Impulsive Systems. Series A 2001,8(2):261–274.
Liu JH: Nonlinear impulsive evolution equations. Dynamics of Continuous, Discrete and Impulsive Systems 1999,6(1):77–85.
Xiang X, Wei W, Jiang Y: Strongly nonlinear impulsive system and necessary conditions of optimality. Dynamics of Continuous, Discrete and Impulsive Systems. Series A 2005,12(6):811–824.
Xiang X, Wei W: Mild solution for a class of nonlinear impulsive evolution inclusions on Banach space. Southeast Asian Bulletin of Mathematics 2006,30(2):367–376.
Ahmed NU: Semigroup Theory with Applications to Systems and Control, Pitman Research Notes in Mathematics Series. Volume 246. Longman Scientific & Technical, Harlow, UK; 1991:x+282.